Combinatorica

, Volume 13, Issue 2, pp 167–180

On the fractional matching polytope of a hypergraph

  • Z. Füredi
  • J. Kahn
  • P. D. Seymour
Article

DOI: 10.1007/BF01303202

Cite this article as:
Füredi, Z., Kahn, J. & Seymour, P.D. Combinatorica (1993) 13: 167. doi:10.1007/BF01303202

Abstract

For a hypergraph ℋ andb:ℋ→ℝ+ define
Conjecture. There is a matching ℳ of ℋ such that

For uniform ℋ andb constant this is the main theorem of [4]. Here we prove the conjecture if ℋ is uniform or intersecting, orb is constant.

AMS Subject Classification Code (1991)

05 D 15 

Copyright information

© Akadémiai Kiadò 1993

Authors and Affiliations

  • Z. Füredi
    • 1
    • 2
  • J. Kahn
    • 4
  • P. D. Seymour
    • 3
  1. 1.Department of MathematicsUniversity of IllinoisUrbanaU.S.A.
  2. 2.Mathematical Institute of theHungarian Academy of SciencesBudapest 1364Hungary
  3. 3.MorristownU.S.A.
  4. 4.Department of MathematicsRutgers UniversityNew BrunswickU.S.A.

Personalised recommendations